# SDR DALA2017032102273

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 57,659 hours, 31,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY IAW MM.  OPERATION CHECKS OKAY.
